Can you overdose on Xanax? Although this is a medication that doctors prescribe for some issues, it's not without risks. Some people medicate themselves and fall into the trap of Xanax addiction. Find out what signs indicate an overdose on Xanax in case you're concerned about a loved one who's abusing this drug.\r\nIt Is Possible to Overdose on Xanax\r\nSome people mistakenly believe that you can't overdose on Xanax because it's a prescription medication. Since a doctor has to prescribe it, it must be perfectly safe. Taking it as directed presents little risk. But, some people end up dependent even after following doctor's orders.\r\n\r\nXanax is a sedative, so it works to slow down the body's systems. Adding depressants increases the sedative effects. If you take too much of a drug, you increase your chances of overdosing on it. Abusing other substances at the same time, such as alcohol, makes the risk even higher.\r\nSigns of Xanax Overdose\r\nMaybe you think that a loved one is abusing Xanax. You see more empty pill bottles than you believe you should. The person might also exhibit other signs of abuse, such as frequent drowsiness, slurred speech, excessive sleepiness, and impaired thinking. If you ask if they're taking more pills than they should, they'll probably deny it.\r\n\r\nOverdosing on drugs and alcohol is serious. Knowing what to look for if you suspect someone has overdosed is lifesaving. Signs of an overdose on Xanax include:\r\n\r\n \tLoss of consciousness\r\n \tTremors\r\n \tDelayed reflexes\r\n \tBreathing difficulties\r\n \tCoordination problems\r\n\r\nIf you thought the answer to "Can you overdose on Xanax?" was "No," that's not correct. A timely benzodiazepine overdose treatment is necessary when you believe that someone has taken too much Xanax or mixed it with a potentially dangerous amount of another drug.\r\n\r\nWhenever you think a loved one has overdosed, call 911 right away. While some people enter rehab as the result of a frightening overdose experience, you don't have to wait for things to get that bad.\r\nBegin Your Recovery in a Beautiful Coastal Setting\r\nIf you know you have a problem with drugs and alcohol, seek treatment immediately at a qualified rehab facility like Beaches Recovery in Jacksonville, Florida. We treat men and women for a range of addictions, including alcohol, cocaine, opioids, meth, and prescription medication. Our addiction treatment programs include:\r\n\r\n \tResidential drug rehab program\r\n \tDual diagnosis treatment program\r\n \tOutpatient treatment\r\n \tIntensive Outpatient Program (IOP)\r\n \tPartial Hospitalization Program (PHP)\r\n\r\nThe answer to the question "Can you overdose on Xanax?" is an absolute "Yes." Don't let an overdose on Xanax be your wake-up call for seeking addiction treatment. The sooner you get help for drug and alcohol abuse, the sooner you can live a richer, more fulfilling life. Reach out to the compassionate team at Beaches Recovery today at <a href='tel:8666050532'>866.605.0532</a>.